1. A. R. Alimov, “Characterization of Sets with Continuous Metric Projection in the Space $\ell^\infty_n$”, Math. Notes, 108:3 (2020), 309–317  mathnet  crossref  crossref  mathscinet  isi  elib
  2. A. R. Alimov, “Geometric construction of Chebyshev sets and suns in three-dimensional spaces with cylindrical norm”, Moscow University Mathematics Bulletin, Moscow University Mеchanics Bulletin, 75:5 (2020), 209–215  mathnet  crossref  mathscinet  zmath  isi  elib
  3. I. G. Tsar'kov, “Metric max-distance function in max-approximation problems”, Russ. J. Math. Phys., 26:2 (2019), 219–226  crossref  mathscinet  zmath  isi  scopus
Previous
1
2